Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Took depakote, quitipin, risdone for gastric problem. Started liver pain, floating stool. Is there any inflammation in liver?

sir, I am taking psychiatric drug since 1992. I am now taking 1. Depakorte (250) 2. lamitor od (100) 3. quitipin (100mg)4. Risdone (0.5) 5.lonazep(0.5) 6. Bropon xr (150). Along with this i take liplcure(Atrovastatin ). Die to some gasto problem I also take Omez 20 for last 3 years. Now I am suffering liver pain, floating stool( steatorrhea ) The data for my lft SGPT 43, SGOT35 ALKALINE PHOSPHATE 50,tOTAL BILLIRUBIN 0.5 ALBMIN 4.7, GLOBULIN 2.7. wHAT SHOULD I DO, IS THERE ANY INFLAMMATION IN MY LIVER, DOES IT RELATED TO VALPROIC ACID LEVEL? pLEASE ANSWER .
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
HI
Thank for asking to HCM
I really appreciate your concern as you said that you are taking antipsychiatry drug it means you must have been having some psychiatric problems more over your are taking multidrug therapy, the problem of motion is no need to worry this is not the statorrhea, and just forget about this, in my opinion cut down certain drug if not that much needed and for that have a word with your doctor, take care and have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor